# SDR CAL950588

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE NR 6 SLAT INTERIOR HAD TWO EACH INTERCOSTALS CRACKED AT INBOARD SLAT TRACK ATTACH FITTING.  EACH CRACK WAS APPROXIMATELY .50 INCH LONG.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 57-50-3.  (X)
